# SDR ASOA99099

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120274
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 28,538 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

TEN MILES FROM MEI, SMOKE EVIDENT IN COCKPIT. CREW REQUESTED PRIORITY TO LAND AND FIRE EQUIPMENT.  SMOKE CLEARED FROM AIRCRAFT.  UPON SHUTDOWN, FIRE CREW AND STATION AGENTS OBSERVED SMOKE 'BELLOWING' NEAR LEFT ACM.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE ASSEMBLY.  (M)
